Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 93, issue 2, 2005
- Similar tests for covariance structures in multivariate linear models pp. 223-237

- Giovanni Forchini
- Checking the adequacy of the multivariate semiparametric location shift model pp. 238-256

- N. Henze, B. Klar and Lixing Zhu
- The general common Hermitian nonnegative-definite solution to the matrix equations AXA*=BB* and CXC*=DD* with applications in statistics pp. 257-266

- Xian Zhang
- On the distribution of Pickands coordinates in bivariate EV and GP models pp. 267-295

- Michael Falk and Rolf-Dieter Reiss
- Singular random matrix decompositions: Jacobians pp. 296-312

- José A. Díaz-García and Graciela González-Farías
- Relations among univariate aging, bivariate aging and dependence for exchangeable lifetimes pp. 313-339

- Bruno Bassan and Fabio Spizzichino
- Normative selection of Bayesian networks pp. 340-357

- Paola Sebastiani and Marco Ramoni
- Regularized classification for mixed continuous and categorical variables under across-location heteroscedasticity pp. 358-374

- Chi-Ying Leung
- Test for parameter change in stochastic processes based on conditional least-squares estimator pp. 375-393

- Sangyeol Lee and Okyoung Na
- Minimax multivariate empirical Bayes estimators under multicollinearity pp. 394-416

- M. S. Srivastava and T. Kubokawa
- Convergence rates for unconstrained bandwidth matrix selectors in multivariate kernel density estimation pp. 417-433

- Tarn Duong and Martin L. Hazelton
- Archimedean copulæ and positive dependence pp. 434-445

- Alfred Müller and Marco Scarsini
Volume 93, issue 1, 2005
- Estimation of the eigenvalues of noncentrality parameter matrix in noncentral Wishart distribution pp. 1-20

- A. K. Gupta, Y. Sheena and Y. Fujikoshi
- Auto-associative models and generalized principal component analysis pp. 21-39

- Stéphane Girard and Serge Iovleff
- Constraints on concordance measures in bivariate discrete data pp. 40-57

- Michel Denuit and Philippe Lambert
- A new test for multivariate normality pp. 58-80

- Gábor J. Szekely and Maria L. Rizzo
- Evaluation of reproducibility for paired functional data pp. 81-101

- Runze Li and Mosuk Chow
- High breakdown mixture discriminant analysis pp. 102-111

- Shaheena Bashir and E. M. Carter
- Stochastic comparisons of order statistics from gamma distributions pp. 112-121

- Sun Lihong and Zhang Xinsheng
- Affine-invariant aligned rank tests for the multivariate general linear model with VARMA errors pp. 122-163

- Marc Hallin and Davy Paindaveine
- Testing multivariate normality in incomplete data of small sample size pp. 164-179

- Ming Tan, Hong-Bin Fang, Guo-Liang Tian and Gang Wei
- Angular Gaussian and Cauchy estimation pp. 180-197

- Claude Auderset, Christian Mazza and Ernst A. Ruh
- B-splines and discretization in an inverse problem for Poisson processes pp. 198-221

- Zbigniew Szkutnik
Volume 92, issue 2, 2005
- Improving on the mle of a bounded location parameter for spherical distributions pp. 227-238

- Éric Marchand and François Perron
- Extension of the variance function of a steep exponential family pp. 239-256

- A. Hassairi and A. Masmoudi
- Modeling shape distributions and inferences for assessing differences in shapes pp. 257-280

- Athanasios C. Micheas and Dipak K. Dey
- Matrix shrinkage of high-dimensional expectation vectors pp. 281-297

- V. I. Serdobolskii
- Operator geometric stable laws pp. 298-323

- Tomasz J. Kozubowski, Mark M. Meerschaert, Anna K. Panorska and Hans-Peter Scheffler
- Estimation of the entropy of a multivariate normal distribution pp. 324-342

- Neeraj Misra, Harshinder Singh and Eugene Demchuk
- Characterization of rankings generated by linear discriminant analysis pp. 343-358

- Hidehiko Kamiya and Akimichi Takemura
- Simple consistent cluster methods based on redescending M-estimators with an application to edge identification in images pp. 359-385

- Christine H. Müller and Tim Garlipp
- Jackknifing in partially linear regression models with serially correlated errors pp. 386-404

- Jinhong You, Xian Zhou and Gemai Chen
- Some laws of the iterated logarithm in Hilbertian autoregressive models pp. 405-425

- Ludovic Menneteau
- On Pickands coordinates in arbitrary dimensions pp. 426-453

- Michael Falk and Rolf-Dieter Reiss
- The admissibility of the empirical mean location for the matrix von Mises-Fisher family pp. 454-464

- Harrie Hendriks
Volume 92, issue 1, 2005
- Statistical properties of a kernel-type estimator of the intensity function of a cyclic Poisson process pp. 1-23

- Roelof Helmers, I. Wayan Mangku and Ricardas Zitikis
- Estimation in generalized linear models for functional data via penalized likelihood pp. 24-41

- Hervé Cardot and Pacal Sarda
- On the asymptotic properties of multivariate sample autocovariances pp. 42-52

- Georgi N. Boshnakov
- The restricted EM algorithm under inequality restrictions on the parameters pp. 53-76

- Ning-Zhong Shi, Shu-Rong Zheng and Jianhua Guo
- Robustness of one-sided cross-validation to autocorrelation pp. 77-96

- Jeffrey D. Hart and Cherng-Luen Lee
- Rao distances pp. 97-115

- Charles A. Micchelli and Lyle Noakes
- Extensions of the conjugate prior through the Kullback-Leibler separators pp. 116-133

- Takemi Yanagimoto and Toshio Ohnishi
- A decomposition for a stochastic matrix with an application to MANOVA pp. 134-144

- Cinzia Mortarino
- Dependence orderings for some functionals of multivariate point processes pp. 145-173

- Rafal Kulik and Ryszard Szekli
- A generalized Mahalanobis distance for mixed data pp. 174-185

- A. R. de Leon and K. C. Carrière
- Covariate selection for semiparametric hazard function regression models pp. 186-204

- Florentina Bunea and Ian W. McKeague
- A semiparametric density estimator based on elliptical distributions pp. 205-225

- Eckhard Liebscher
Volume 91, issue 2, 2004
- On uniform asymptotic normality of sequential least squares estimators for the parameters in a stable AR(p) pp. 119-142

- L. Galtchouk and V. Konev
- Multivariate Lukacs theorem pp. 143-160

- Konstancja Bobecka and Jacek Wesolowski
- Canonical correlation analysis based on information theory pp. 161-176

- Xiangrong Yin
- Weighted bootstrap for U-statistics pp. 177-198

- Qiying Wang and Bing-Yi Jing
- Improvement of approximations for the distributions of multinomial goodness-of-fit statistics under nonlocal alternatives pp. 199-223

- Yuri Sekiya and Nobuhiro Taneichi
- Limit theorems for random permanents with exchangeable structure pp. 224-239

- Grzegorz A. Rempala and Jacek Wesolowski
- Bandwidth choice for local polynomial estimation of smooth boundaries pp. 240-261

- Peter Hall and Byeong U. Park
- Multivariate spatial regression models pp. 262-281

- Dani Gamerman and Ajax Moreira
- Local influence in multilevel regression for growth curves pp. 282-304

- Lei Shi and Mario Miguel Ojeda
Volume 91, issue 1, 2004
- Linear mixed models and penalized least squares pp. 1-17

- Douglas M. Bates and Saikat DebRoy
- A new joint model for longitudinal and survival data with a cure fraction pp. 18-34

- Ming-Hui Chen, Joseph G. Ibrahim and Debajyoti Sinha
- Likelihood ratio tests for goodness-of-fit of a nonlinear regression model pp. 35-52

- Ciprian M. Crainiceanu and David Ruppert
- Estimation in mixed effects model with errors in variables pp. 53-73

- Hengjian Cui, Kai W. Ng and Lixing Zhu
- Quantile regression for longitudinal data pp. 74-89

- Roger Koenker
- Likelihood and conditional likelihood inference for generalized additive mixed models for clustered data pp. 90-106

- Daowen Zhang and Marie Davidian
- Variance component testing in semiparametric mixed models pp. 107-118

- Zhongyi Zhu and Wing K. Fung
| |